Atoma Cold Medication Extra Strength Day & Night Caplets

$8.99

Pack Size: 24 caplets (12 Daytime, 12 Nighttime)

Ingredients:
Each Daytime caplet contains acetaminophen 500 mg, dextromethorphan 15 mg and pseudoephedrine 30 mg. Each Nighttime caplet contains acetaminophen 500 mg, dextromethorphan 15 mg, pseudoephedrine 30 mg, and chlorpheniramine 2 mg.

For fast relief of nasal congestion, cough, fever, minor aches and pains. Nighttime medication also helps with runny nose and sleep.

Category: Tags: , ,

Product on Backorder

Description

This product is the generic equivalent to Tylenol Cold Extra Strength Daytime & Nighttime eZ Tabs.

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.